# SDR CA131211001

- Difficulty date: December 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 4,392 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS TAXIING AROUND APRON, AND WHILE MAKING A RT TURN THE LT MAIN GEAR IN INADVERTENTLY COLLAPSED.  PERFORMED ENGINE GROUND RUN TO RUN HYDRAULICS, HAS STC SA7GL INSTALLED, PUT SWITCH TO EXTEND GEAR DOWN AND LOCKED, RELEASED ACFT OFF OF FLOATS, CONFIRMED DRAG BRACE OVER CENTER LOCK ENGAGED, TAXIED AROUND APRON TO ENSURE ACFT LANDING GEAR WOULD NOT RETRACT, BROUGHT INTO HANGAR.  PERFORMING A FULL LANDING GEAR INSPECTION FOR SERVICEABILITY OF THE AMPHIBIOUS GEAR.
